# SDR SIMA201035101

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 18,343 hours, 16,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14000436001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,343 hours, 16,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT FOUND THE LEFT CABIN FLOORBEAM AT FRAME 57 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW EO EM-53MR-1712.  THE AIRCRAFT WAS RETURNED TO SERVICE.
